# SDR HAIHEEA9852

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840913
- Condition: Intermittent
- Location: Cockpit
- Component: RT300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INTERMITTENT OPERATION.
